# SDR CA140411002

- Difficulty date: April 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 130 hours
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Part number: AS3209222
- Condition: Leaking
- Location: Oil Cooler
- Part time: 811 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE NR 1 ENGINE OIL COOLER OUTLET LINE WAS LEAKING AT THE CONNECTION TO THE OIL COOLER.  UPON INSPECTION, IT WAS DISCOVERED THAT THE OUTLET LINE O-RING WAS DAMAGED, NICKED.  THE LINE/O-RING HAD BEEN IN PLACE SINCE MFG.  MAINTENANCE REPLACED THE O-RING AND THE ACFT WAS RETURNED TO SERVICE.
